# SDR JJBA20230620017

- Difficulty date: June 11, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 39,868 hours, 26,479 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: 14522756409
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE DET FAIL IN FLIGHT IN INTERMITTENT. REMOVED AND REPLACED ENGINE #2 HARNESS. COMPLIED WITH HIGH POWER RUNS. OPS CHECK SAT
